1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168 | OA
D inf s optimality in copula models
E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017) 403–418.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168 | OA
D inf s optimality in copula models
E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017) 403–418.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed